Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


warfarin
Nov 29, 2005

I have been on warfarin for 7 years. I just started hiv medication with 3tc, sustiva and tenofovir. I am seeing a specilist for both hiv and one for thrombosis. Will this combination of hiv drugs and warfarin result in any serious complications that you are aware of? Thank you for your help.

Robbie

Response from Dr. Henry

Sustiva can alter the levels of the warfarin in unpredictable ways . I have patients on both (generally do fine). One simply has to follow the INR carefully and adjust the warfarin levels accordingly. KH



Previous
Skin Blotches
Next
non ks brown spots on abdomen and legs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement